# SDR FDEA201009053281

- Difficulty date: September 5, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ARB0622505
- Condition: Unknown
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MLG LT WING TRUNNION FITTING AFT UPPER ATTACHMENT HOLE.  REPAIRED AS PER EA 8-5740-143417.  (MAJOR REPAIR)
